# SDR CALA0600200

- Difficulty date: May 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 57,278 hours, 29,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6555074
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN SECTION 41 UPPER SKIN DOUBLER AT STA 178-196.5, S2L TO S2R.  THE SKIN DOUBLER WAS REPLACED IAW SRM 51-40-02 AND 53-10-01.
